# SDR 3FMR20140903004

- Difficulty date: September 3, 2014
- Submitted: October 31, 2014
- Operation: General aviation
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- Aircraft time: 66,209 hours, 43,055 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Part time: 66,209 hours, 43,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 2005-05-19, CORROSION WAS FOUND ON THE LT FRONT SPAR LOWER ANGLE AT WS 383 - 465.  FOUND TO BE OUT OF SRM LIMITS.  REPAIRED.
